# SDR 07FDEA00834

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,133 hours, 17,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON SLAT TRACK NR 7 INBOARD AT INNER LOWER SKIN.  REPAIR PERFORMED IAW EA 6-5720-103412.
